Pacific Journal of Mathematics

Remarks on simple extended Lie algebras.

Arthur A. Sagle

Article information

Source
Pacific J. Math., Volume 15, Number 2 (1965), 613-620.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995813

Mathematical Reviews number (MathSciNet)
MR0190199

Zentralblatt MATH identifier
0134.27001

Subjects
Primary: 17.30

Citation

Sagle, Arthur A. Remarks on simple extended Lie algebras. Pacific J. Math. 15 (1965), no. 2, 613--620. https://projecteuclid.org/euclid.pjm/1102995813


Export citation

References

  • [1] N. Jacobson, Lie algebras, Interscience, 1962.
  • [2] A. Sagle, Malcev algebras, Trans. Amer. Math. Soc. 101 (1961), 426-458.
  • [3] A. Sagle, On simple extended Lie algebras over fields of characteristic zero, to appear.
  • [4] R.D. Schafer, Inner derivations of nonassociative algebras, Bull. Amer. Math. Soc. 55 (1949), 769-776. UNIVERSITY OP CALIFORNIA, LOS ANGELES